On some rigidity properties of mappings between CR-submanifolds in complex space
Journées équations aux dérivées partielles (2003), article no. 12, 20 p.

We survey some recent results on holomorphic or formal mappings sending real submanifolds in complex space into each other. More specifically, the approximation and convergence properties of formal CR-mappings between real-analytic CR-submanifolds will be discussed, as well as the corresponding questions in the category of real-algebraic CR-submanifolds.

@article{JEDP_2003____A12_0,
     author = {Meylan, Francine and Mir, Nordine and Zaitsev, Dimitri},
     title = {On some rigidity properties of mappings between {CR-submanifolds} in complex space},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {12},
     publisher = {Universit\'e de Nantes},
     year = {2003},
     doi = {10.5802/jedp.626},
     zbl = {02079447},
     mrnumber = {2050598},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/jedp.626/}
}
TY  - JOUR
AU  - Meylan, Francine
AU  - Mir, Nordine
AU  - Zaitsev, Dimitri
TI  - On some rigidity properties of mappings between CR-submanifolds in complex space
JO  - Journées équations aux dérivées partielles
PY  - 2003
DA  - 2003///
PB  - Université de Nantes
UR  - http://www.numdam.org/articles/10.5802/jedp.626/
UR  - https://zbmath.org/?q=an%3A02079447
UR  - https://www.ams.org/mathscinet-getitem?mr=2050598
UR  - https://doi.org/10.5802/jedp.626
DO  - 10.5802/jedp.626
LA  - en
ID  - JEDP_2003____A12_0
ER  - 
%0 Journal Article
%A Meylan, Francine
%A Mir, Nordine
%A Zaitsev, Dimitri
%T On some rigidity properties of mappings between CR-submanifolds in complex space
%J Journées équations aux dérivées partielles
%D 2003
%I Université de Nantes
%U https://doi.org/10.5802/jedp.626
%R 10.5802/jedp.626
%G en
%F JEDP_2003____A12_0
Meylan, Francine; Mir, Nordine; Zaitsev, Dimitri. On some rigidity properties of mappings between CR-submanifolds in complex space. Journées équations aux dérivées partielles (2003), article  no. 12, 20 p. doi : 10.5802/jedp.626. http://www.numdam.org/articles/10.5802/jedp.626/

[A68] Artin, M. - On the solutions of analytic equations. Invent. math. 5 (1968), 277-291. | MR | Zbl

[A69] Artin, M. - Algebraic approximation of structures over complete local rings. Inst. Hautes Etudes Sci. Publ. Math. 36, (1969), 23-58. | Numdam | MR | Zbl

[BER96] Baouendi, M.S.; Ebenfelt, P.; Rothschild, L.P. - Algebraicity of holomorphic mappings between real algebraic sets in C n . Acta Math. 177 (1996), 225-273. | MR | Zbl

[BER97] Baouendi, M.S.; Ebenfelt, P.; Rothschild, L.P. - Parametrization of local biholomorphisms of real analytic hypersurfaces. Asian J. Math. 1 (1997), 1-16. | MR | Zbl

[BER98] Baouendi, M.S.; Ebenfelt, P.; Rothschild, L.P. - CR automorphisms of real analytic manifolds in complex space. Comm. Anal. Geom., 6, (1998), 291-315. | MR | Zbl

[BER99a] Baouendi, M.S.; Ebenfelt, P.; Rothschild, L.P. - Real Submanifolds in Complex Space and Their Mappings. Princeton Math. Series 47, Princeton Univ. Press, 1999. | MR | Zbl

[BER99b] Baouendi, M.S.; Ebenfelt, P.; Rothschild, L.P. - Rational dependence of smooth and analytic CR mappings on their jets. Math. Ann. 315 (1999), 205-249. | MR | Zbl

[BER00a] Baouendi, M.S.; Ebenfelt, P.; Rothschild, L.P. - Convergence and finite determination of formal CR mappings. J. Amer. Math. Soc. 13 (2000), 697-723. | MR | Zbl

[BER00b] Baouendi, M.S.; Ebenfelt, P.; Rothschild, L.P. - Local geometric properties of real submanifolds in complex space, Bull. Amer. Math. Soc., 37, (2000) 309-336. | MR | Zbl

[BER03] Baouendi, M.S.; Ebenfelt, P.; Rothschild, L.P. - Dynamics of the Segre varieties of a real submanifold in complex space, J. Algebraic Geom., 12 (2003), 81-106. | MR | Zbl

[BMR02] Baouendi, M.S.; Mir, N.; Rothschild, L.P. - Reflection ideals and mappings between generic submanifolds in complex space, J. Geom. Anal., 12, no. 4, (2002), 543-580. | MR | Zbl

[BRZ01a] Baouendi, M.S.; Rothschild, L.P.; Zaitsev, D. - Equivalences of real submanifolds in complex space. J. Differential Geom. 59 (2001), 301-351. | MR | Zbl

[BRZ01b] Baouendi, M.S.; Rothschild, L.P.; Zaitsev, D. - Points in general position in real-analytic submanifolds in C N and applications. Ohio State Univ. Math. Res. Inst. Publ., 9, (2001), 1-20. | MR | Zbl

[BN90] Bell, S.R.; Narasimhan, R. - Proper holomorphic mappings of complex spaces, Several Complex Variables (Heidelberg) (Barth, W., Narasimhan, R., Eds.), EMS, 69, Springer-Verlag, 1990. | MR | Zbl

[BG77] Bloom, T.; Graham, I. - On type conditions for generic real submanifolds of C n . Invent. math. 40 (1977), 217-243. | MR | Zbl

[C32a] Cartan, E. - Sur la géométrie pseudo-conforme des hypersurfaces de deux variables complexes, Part I, Ann. Math. Pura Appl. 11, (1932), 17-90. | JFM

[C32b] Cartan, E. - Sur la géométrie pseudo-conforme des hypersurfaces de deux variables complexes, Part II, Ann. Sc. Norm. Sup. Pisa 1, (1932), 333-354. | JFM | Numdam

[CM74] Chern, S.S.; Moser, J.K. - Real hypersurfaces in complex manifolds. Acta Math. 133 (1974), 219-271. | MR | Zbl

[CMS99] Coupet, B.; Meylan, F.; Sukhov, A. - Holomorphic maps of algebraic CR manifolds. Internat. Math. Res. Notices 1 (1999), 1-29. | MR | Zbl

[D'A82] D'Angelo, J.P. - Real hypersurfaces, orders of contact, and applications. Ann. of Math. (2) 115 (1982), no. 3, 615-637. | MR | Zbl

[D'A91] D'Angelo, J.P. - Finite type and the intersection of real and complex subvarieties. Several complex variables and complex geometry, Part 3(Santa Cruz, CA, 1989), 103-117, Proc. Sympos. Pure Math. 52, Part 3, Amer. Math. Soc., Providence, RI, 1991. | MR | Zbl

[Fo93] Forstnerič, F. - Proper holomorphic mappings: a survey. Several complex variables (Stockholm, 1987/1988), 297-363, Math. Notes 38, Princeton Univ. Press, Princeton, NJ, 1993. | MR | Zbl

[G02] Gong, X. - Existence of real-analytic surfaces with hyperbolic complex tangent that are formally but not holomorphically equivalent to quadrics, Indiana Univ. Math. J., (to appear). | MR | Zbl

[Hu94] Huang, X. - On the mapping problem for algebraic real hypersurfaces in the complex spaces of different dimensions. Ann. Inst. Fourier, (Grenoble) 44, no. 2, 433-463 (1994). | Numdam | MR | Zbl

[Hu01] Huang, X. - On some problems in several complex variables and CR geometry. First International Congress of Chinese Mathematicians (Beijing, 1998), 383-396, AMS/IP Stud. Adv. Math. 20, Amer. Math. Soc., Providence, RI, 2001. | MR | Zbl

[KZ01] Kim, S.-Y.; Zaitsev, D. - The equivalence and embeddings problems for CR structures of any codimension (preprint 2001).

[K72] Kohn, J.J. - Boundary behavior of ˉ∂ on weakly pseudo-convex manifolds of dimension two. J. Differential Geom. 6, (1972), 523-542. | MR | Zbl

[La01] Lamel, B. - Holomorphic maps of real submanifolds in complex spaces of different dimensions. Pacific J. Math. 201 (2001), no. 2, 357-387. | MR | Zbl

[Le86] Lempert, L. - On the boundary behavior of holomorphic mappings. Contributions to several complex variables, 193-215, Aspects Math., E9, Viehweg, Braunschweig, 1986. | MR | Zbl

[MMZ03] Meylan, F.; Mir, N.; Zaitsev, D. - Approximation and convergence of formal CR-mappings. Internat. Math. Res. Notices 4, (2003), 211-242. | MR | Zbl

[M98] Mir, N. - Germs of holomorphic mappings between real-algebraic hypersurfaces, Ann. Inst. Fourier, (Grenoble) 48 no. 4, (1998), 1025-1043. | Numdam | MR | Zbl

[M00] Mir, N.. - Formal biholomorphic maps of real analytic hypersurfaces. Math. Res. Lett. 7 (2000), 343-359. | MR | Zbl

[M02a] Mir, N.. - On the convergence of formal mappings. Comm. Anal. Geom. 10, no. 1, (2002), 23-59. | MR | Zbl

[M02b] Mir, N.. - Convergence of formal embeddings between real-analytic hypersurfaces in codimension one, J. Differential Geom. 62 (2002), 163-173. | MR | Zbl

[MW83] Moser, J.K.; Webster, S.M. - Normal forms for real surfaces in C 2 near complex tangents and hyperbolic surface transformations. Acta Math. 150 (1983), no. 3-4, 255-296. | MR | Zbl

[N62] Nagano, T. - Linear differential systems with singularities and an application to transitive Lie algebras. J. Math. Soc. Japan 14, (1962), 397-429. | MR

[Po07] Poincaré, H. - Les fonctions analytiques de deux variables et la représentation conforme, Rend. Circ. Mat. Palermo 23, (1907), 185-220. | JFM

[Pu90a] Pushnikov, A.Yu. - Holomorphicity of CR-mappings into a space of large dimension. Mat. Zametki 48 (1990), no. 3, 147-149. | MR | Zbl

[Pu90b] Pushnikov, A.Yu. - On the holomorphy of CR-mappings of real analytic hypersurfaces. Complex analysis and differential equations, 76-84, Bashkir. Gos. Univ., Ufa, 1990. | MR

[R03] Rothschild, L.P. - Mappings of real submanifolds in complex space, Contemp. Math., Amer. Math. Soc. (to appear). | MR

[S96] Stanton, N. - Infinitesimal CR automorphisms of real hypersurfaces, Amer. J. Math. 118, (1996), 209-233. | MR | Zbl

[Ta62] Tanaka, N. - On the pseudo-conformal geometry of hypersurfaces of the space of n complex variables J. Math. Soc. Japan, 14, 397-429, (1962). | MR | Zbl

[Tr00] Treves, F. - A treasure trove of geometry and analysis: the hyperquadric, Notices Amer. Math. Soc. 47, no. 10, (2000), 1246 -1256. | MR | Zbl

[V85] Vitushkin, A.G. - Holomorphic mappings and the geometry of hypersurfaces, Encyclopedia of Mathematical Sciences, Vol. 7, Several Complex Variables I, Springer-Verlag, Berlin, 1985, pp. 159-214. | MR | Zbl

[W77] Webster, S. - On the mapping problem for algebraic real hypersurfaces. Invent. math., 43, (1977), 53-68. | MR | Zbl

[Z97] Zaitsev, D. - Germs of local automorphisms of real analytic CR structures and analytic dependence on k-jets. Math. Res. Lett. 4 (1997), 823-842. | MR | Zbl

[Z99] Zaitsev, D. - Algebraicity of local holomorphisms between real-algebraic submanifolds in complex space, Acta Math., 183, (1999), 273-305. | MR | Zbl

[Z02] Zaitsev, D. - Unique jet determination of local CR-maps by their jets: a survey, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., 13, (2002), 295-305. | MR | Zbl

Cited by Sources: